# SDR 96ZZZX5566

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-9
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Disconnect Clamp
- Part number: 695855
- Condition: Wrong Part
- Location: Csd
- Component: Sundstrandem, 696233B
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BOLT USED TO CONNECT CLAMP ON DISCONNECT PLUNGER SHAFT PROTRUDES .5 INCH INTO CAVITY. OEM MANUAL SPECIFIES NAS1352-3-8, FOUND DASH 12 TO BE INSTALLED IN UNIT.
